Ask The Doctor > Questions & Answers > After my last period, I was spotting for about 2

After my last period, I was spotting for about 2

Patient: After my last period, I was spotting for about 2 weeks. Now, my period is one week late. Is it normal? I’m not sexual active but I’m taking CLA, chromium picolinate, and l-carnitine. I’m not taking them regularly.

 

 

Doctor: Thank you for writing to us.Periods in teens and early adolescents are irregular and there is a high chance that you have a problem. Please wait for 2 cycles to check if the periods are regular or not.If they are not, please see a Doctor and get the hormone levels checked and get the sex organs exmained. Hope this helps you. All the best.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment